Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took mifepristone after missing periods. Severe abdominal and body pain with spotting. What to do?

hello sir .. i m 22 year girl.. and i laps my period this month .. it is over due 04 days ...i have take mtp kit .. and .eat .. Mifepristone one tablet at 0700 pm on 15 april ... but i have not got my period nxt day .. i have take 2 tablet of misoprostol through vaginally at bed time on 16 april (night 11:00) .....but at morning on 17 april i got body pain and abdominal pain ... and white discharge and some blood drops .,,, so pls suggest me what to do .. i m very scared,,,,
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
You need to confirm the pregnancy before taking the MTP kit like this. A period can be overdue due to many reasons. If you are not pregnant then such self medication could be dangerous. Do consult your gynecologist for proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor